# SDR USAA2010092792122

- Difficulty date: September 22, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,304 hours, 29,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON SEAT TRACK AT FR45, -Y765.  REPLACED SEAT TRACK BETWEEN FR41 TO FR47, -Y765 IAW EA 133079.
